# SDR FDEA201011134341

- Difficulty date: November 13, 2010
- Submitted: November 23, 2010
- Operation: Air carrier
- Aircraft: N488FE
- Make and model: Boeing 727227
- Aircraft serial: 21491
- Aircraft time: 42,978 hours, 29,096 cycles
- Engine: Pwa JT8D9
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 652082761
- Condition: Corroded
- Location: Bs 560
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED STA 560, LBL 25 TO LBL 45.  CUT-OUT DAMAGED AREA TOP TEE CAP FLOORBEAM BS 560 LBL 36.40 TO 39 APPROX DIM. 2.6" X .90", FABRICATED REPAIR PARTS 2EA ANGLES FROM BAC 1490-2888-7075T6 DIM.19.5" X 0.90"   AND 9.6" X .080". REPAIR FILLER FROM 2024T3 0.125" DIM. 2.5" X  0.85" AND INSTALLED REPAIR PARTS  IAW SRM 53-10-8 FIG 8, 51-10-2, AND 51-30-2 REV 103.
